Non-spherical collapse models and the cosmological mass function



Document title: Non-spherical collapse models and the cosmological mass function
Journal: Revista mexicana de astronomía y astrofísica. Serie de conferencias
Database: PERIÓDICA
System number: 000205178
ISSN: 1405-2059
Authors: 1

Institutions: 1Ministerio da Ciencia e Tecnologia, Centro Brasileiro de Pesquisas Fisicas, Rio de Janeiro. Brasil
2Universidade Federal do Rio de Janeiro, Instituto de Fisica, Rio de Janeiro. Brasil
Year:
Season: Dic
Volumen: 14
Pages: 90-90
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Física y astronomía
Keyword: Astronomía,
Física,
Galaxias,
Objetos cosmológicos,
Función de masa,
Simulación,
Cosmología
Keyword: Physics and astronomy,
Astronomy,
Physics,
Galaxies,
Cosmological objects,
Mass function,
Simulation,
Cosmology
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).